English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reidemeister classes and twisted inner representations

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236356

Troitsky,  Evgeniy
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A., Luchnikov, N., & Troitsky, E. (2015). Reidemeister classes and twisted inner representations. Russian Journal of Mathematical Physics, 22(3), 301-306. Retrieved from http://link.springer.com/article/10.1134/S1061920815030024.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1310-4
Abstract
There is no abstract available